# SDR UALA2012070903670

- Difficulty date: July 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR MID FRAME OUTBOARD GUIDE FITTING GOUGED.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED MAIN CABIN L2 DOOR FRAME OTBD GUIDE FITTING IAW AMM.  DOOR OPS CHECK GOOD.
